Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Exponential growth of the $l$-rank of the class group of the maximal real subfield of cyclotomic fields


Author: Gary Cornell
Journal: Bull. Amer. Math. Soc. 8 (1983), 55-58
MSC (1980): Primary 12A35
DOI: https://doi.org/10.1090/S0273-0979-1983-15082-6
MathSciNet review: 682821
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 12A35

Retrieve articles in all journals with MSC (1980): 12A35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15082-6